Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Prozac of 260 mg effective at treating panic attack?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5027 Questions

default
Posted on Mon, 23 Apr 2018 in Medicines and Side Effects
Question: Hey I just took 260mg of Prozac and 100-150 (can't recall) mg of valium during a panic attack. Will I be fine?
doctor
Answered by Dr. Seikhoo Bishnoi 30 minutes later
Brief Answer:
Yes you will be fine.

Detailed Answer:
Hello thanks for asking from HCM

The dose of Prozac of 260 mg is very high and this could land you in emergency. Valium is relatively safe drug and even high dose of the drug doesn't result in fatality. You might feel sedated and have dizziness due to that.

If you develop any symptoms like diarrhoea, dizziness, flashing of face, redness of face, nausea, vomiting or difficulty in breathing or palpitations then visit an ER.

Take plenty of water and you will be fine.

Thanks and Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Panic attack

doctor1 MD

My 4 year old daughter is due to have an MRI in a week. Neurologist says she wants brain and spine due to her not being potty trained yet or even able to realize she has had a bowel movement....she has been to several docs and clinics and no firm diagnosis,... could the neurologist be thinking tethered cord??? She does have Sensory Processing Dissorder, Anxiety with panic attacks, major sleep disruption issues and hallucinations. They are doing a sleep deprived EEG to see if some of her myoclonis is seizure related. She is on meds: Risperidone and clonidine, with 3 mg. of melatonin as well. She has O.T. and P.T. once per week, with alot of motor control issues, gait , balance and ataxia. I feel she may have most definitely a chromosome deletion problem, genetic...somthing in that area. At one point they mentioned DiGeorge Syndrome, then didn t want to test. I had a Fragile X test started, and it came up negative. (my daughter also has alot of tantrums and inconsolable crying where she cannot stop. Where should I go if MRI and EEG come up with no answers...What next??? Her current psychiatrist suggests I stop looking for answers and work with what I have... I dont think that s a good idea...this is my daughter ...Please give me your opinion.... Thank You So Much, Michelle

doctor1 MD

My heart feels strange sometimes. Sometimes it beats to hard it feels like its going to beat out of my chest. It sometimes has an uneven beat or it skips a beat. I also have anxiety attacks for no reason sometimes. I am a 32 year old male and of a healthy weight. I am very active. I do have neurofibromitosis.

doctor1 MD

My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)

doctor1 MD

For the past few days I have had heart palpatations, sore arm, chest pain, and pains in my legs alongside numbness in my arm. Is this just an anxiety attack? I had a hemotoma in my leg and was petrified they were linked, but each time I showed the doctors they didn't seem to think this was a possibility. I just need reassurance that it is only anxiety.

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy